# SDR TRBA20120910005

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,784 hours, 31,898 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD16566
- Part serial: 504553
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY BATTERY CHARGE BELOW LIMITS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW EX-243185-RAI-10020. OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
